Journal of Applied Mathematics and Physics

Volume 9, Issue 8 (August 2021)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.70  Citations  

A Mathematical Model for Spread of COVID-19 in the World

HTML  XML Download Download as PDF (Size: 594KB)  PP. 1890-1895  
DOI: 10.4236/jamp.2021.98122    216 Downloads   1,143 Views  Citations

ABSTRACT

In this article, the validity of a previously developed model for Coronavirus pandemic is verified by testing it against the global infection cases complied by the World Health Organization. The results further support the validity of the model and its assumptions as was previously verified by the United States data.

Share and Cite:

Mohazzabi, P. , Richardson, G. and Richardson, G. (2021) A Mathematical Model for Spread of COVID-19 in the World. Journal of Applied Mathematics and Physics, 9, 1890-1895. doi: 10.4236/jamp.2021.98122.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.